# SDR AALA202409055880

- Difficulty date: August 31, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,410 hours, 28,718 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: WHEN CLOSE DOOR 842 NO SHOW MESSAGE IN ECAM PAGE. TARGET WAS FOUND DIRTY PERFORMED CLEAN.
